MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM WITH ACCUTITE HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM WITH ACCUTITE HANDPIECE; GEI
Model Number AG604881A
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient presented with neurapraxia of the left side of the mouth almost 2 months post accutite treatment.Investigation is ongoing.
 
Event or Problem Description
Neurapraxia of the mouth after accutite procedure.
 
Additional Manufacturer Narrative
The patient presented with neurapraxia of the left side of the mouth almost 2 months post accutite treatment.Investigation is ongoing.30-oct-2024: follow up report is submitted to perform corrections and to submit investigation results.D1 was corrected.E1 (title) was updated to ms.E3 was corrected to nurse.Investigation results: no technical issues were found in the system during service inspection.The handpiece was discarded and hence could not be inspected.Investigation attributed the root cause to user errors: the reported neuropraxia was caused by working in the "no fly" zone, close to the branches of the facial nerve, using excessive cut off temperature not congruent with ifu.Additionally, it appears the nurse did not inject enough tumescent which contributed to the nerve damage.None the less, the condition has almost fully resolved.The customer was retrained.
 
Event or Problem Description
Neurapraxia of the mouth after accutite procedure.

Brand Name
INMODE RF SYSTEM WITH ACCUTITE HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key19466051
Report Number3010511300-2024-00541
Device Sequence Number17035660
Product Code GEI
UDI-Device Identifier07290016633016
UDI-Public07290016633016
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K233642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Inspection,Patient Monitoring,Notification,Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG604881A
Device Catalogue NumberAG604881A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2024
Supplement Date Received by Manufacturer05/11/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite